MathSciNet Relay Station
MathSciNet bibliographic data
MR945300 (89i:14004) 14C35 (19E15 19F27)
Friedlander, Eric M. Homology using Chow varieties. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 49–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement